# SDR AALA20090709TUL02

- Difficulty date: March 23, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 58,805 hours, 20,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT DRAIN MAST.  REPAIRED IAW SRM 51-40-02 AND EA B757-53-00-5790.
